National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 274197

Case Details

VAERS ID: 274197 (history)  
Form: Version 1.0  
Age: 14.0  
Gender: Female  
Location: Texas  
Vaccinated:2007-02-08
Onset:2007-02-08
   Days after vaccination:0
Submitted: 2007-03-14
   Days after onset:33
Entered: 2007-03-16
   Days after submission:2
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0013U / UNK LA / IM

Administered by: Other       Purchased by: Other
Symptoms: Burning sensation, Injection site irritation, Medical device complication, Pain in extremity, Underdose
SMQs:, Peripheral neuropathy (broad), Extravasation events (injections, infusions and implants) (broad), Tendinopathies and ligament disorders (broad), Medication errors (broad)

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? Yes
Office Visit? No
ER Visit? Yes
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: Ortho Tri Cyclen Lo, Synthroid
Current Illness:
Preexisting Conditions: NONE
Allergies:
Diagnostic Lab Data: NONE
CDC Split Type: WAES0702USA01341

Write-up: This is in follow-up to report (s) previously submitted on 3/14/2007. Information has been received from a licensed visiting nurse concerning a 14 year old female with no medical history and no known drug allergies, who on 08-Feb-2007 was vaccinated IM with a dose of Gardasil. Concomitant therapy included Ortho Tri Cyclen Lo and Synthroid. The patient inadvertently received less than the recommended dose and experienced an injection site reaction. The nurse withdrew the vaccine from a vial and the medication leaked near the hub of the syringe while administering it to the patient. The patient complained of irration on the left deltoid about a two inch radius from the injection site. She also reported that the pain "ran down" her left arm. Unspecified medical attention was sought. No diagnostic laboratory studies were performed. At the time of this report, the patient''s outcome was unknown. No product quality complaint was involved. Additional information has been requested. Information has been received from a licensed vocational nurse concerning a 14 year old female with a thyroid condition and irregular periods and no known drug allergies, who on 08-FEB-2007 was vaccinated IM with a dose of GARDASIL (lot# 654741/0013U). Concomitant therapy included ORTHO TRI-CYCLEN LO and SYNTHROID. The patient inadvertently received less than the recommeded dose and experienced an injection site reaction. The nurse withdrew the vaccine from a vial and the medication leaked near the hub of the syringe while administering it to the patient. The patient complained of irration on the left deltoid about a two inch radius from the injection site. She also reported that the pain "ran down" her left arm. Unspecified medical attention was sought. No diagnostic laboratory studies were performed. At the time of this report, the patient''s outcome was unknown. No product quality complaint was involved. In follow-up, the nurs reported that the patient received a partial vaccination of GARDASIL (lot# 654741/0013U) in the left deltoid due to a defective syringe: some of the medication ran down the patient''s arm. The patient complained of a burning sensation and "beesting-like" reaction later that evening on 08-FEB-2007. By the morning on 09-FEB-2007, the patient''s are was much better. The immunization was discontinued. Addtitional information is not expected.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=274197


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166